Buy it Again
Mucinex Fast-Max Congestion & Headache Medicine Multi Symptom Caplets - 20 Count

Mucinex Fast-Max Congestion & Headache Medicine Multi Symptom Caplets - 20 Count

Congestion & Headache, Multi-Symptom, Maximum Strength, Caplets

Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: (Per 4-hour dose). For ages 12+. Acetaminophen - Pain reliever/fever reducer; Guaifenesin - Expectorant; Phenylephrine HCl - nasal decongestant. Relieves headache & fever. Relieves nasal & chest congestion. Thins & loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Keep outer package for complete product information. Made in England.
Active Ingredients: In Each Caplet: Acetaminophen (325 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purposes: Pain Reliever/Fever Reducer, Expectorant, Nasal Decongestant. Inactive Ingredients: Croscarmellose Sodium, Crospovidone, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 12 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs from depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping for MAOI drug. If you do not know if you prescription drug co
Directions Directions: Do not take more than directed (See Overdose warning). Do not take more than 12 caplets in any 24-hour period. Adults and Children 12 Years of Age and Older: Take 2 caplets every 4 hours. Children Under 12 Years of Age: Do not use.
About the Producer Reckitt Benckiser

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.